MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION I7 INTEGRATED NAVIGATION SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC STEALTHSTATION I7 INTEGRATED NAVIGATION SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9734062
Medical Device Problem Codes Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: other relevant device(s) are: product id: 9733437, serial/lot #: (b)(4), ubd: unknown, udi#: (b)(4.The returned psu was analyzed.It powered up on the test bench without the amber fault light on.A check of the event log showed intermittent low illuminator current dating back to (b)(6) 2021.After a short time, the amber fault light came on.Otherwise, the psu passed an accuracy test (aak) at.23 mm with a passing threshold of.35 mm.This psu had previously been returned for this same failure and been repaired.No other products have been returned to medtronic for analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that the camera was showing an amber light, but still functioning.This was discovered prior to a case with no patient present.Additional information was received.It was reported that the camera would be replaced.
 
Additional Manufacturer Narrative
H2: initial reporter information has been updated, see e1-e3.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
H2: it was reported, that the camera was replaced.H2, h3: a medtronic representative visited the site to evaluate the equipment.Hardware parts were replaced.Previously reported codes b01, c13, and d02 are applicable.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
STEALTHSTATION I7 INTEGRATED NAVIGATION SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key12269697
Report Number1723170-2021-01985
Device Sequence Number4370552
Product Code HAW
UDI-Device Identifier00613994665928
UDI-Public00613994665928
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734062
Device Catalogue Number9734062
Was Device Available for Evaluation? No
Date Returned to Manufacturer07/26/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2021
Supplement Date Received by Manufacturer08/11/2021
07/28/2021
Initial Report FDA Received Date08/03/2021
Supplement Report FDA Received Date08/11/2021
08/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H10"